Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sprycel

Sprycel

I would like to know if anyone with CML has had trouble with their eyes. I am on sprycel. Before I was n gleevac.

A MyLeukemiaTeam Member said:

Hi Vivy, some things like the nausea do seem to improve. I remember my first month on gleevec I was really shaky and nauseated. Your body adjusts. I think part of it is learning how to minimize side effects. For I make sure to take my gleevec at night after my dinner but away from other medication. Having a full stomach helps and not adding other things to the mix. I also found that if I take it at night I can sleep thru the nausea.

A year in though fluid retention and puffy eyes are still an issue. I use several depuffing creams with caffeine that at least help cool puffy eyes and seem to help a little. Also helps to wear compression stockings and drink lots of tea or water to stay hydrated.
Hope things improve.

edited, originally posted 5 months ago
A MyLeukemiaTeam Member said:

I got puffy eye lids as well. My glasses I think hide them a little. I was told to put a cold compress on them, try it doesn't do thing for me. I'm on gleevec too. 3 yrs in March.

posted about 1 year ago
A MyLeukemiaTeam Member said:

Well the Gleevac makes my eyes swell , I mean water line under each eye and puffy hoods on upper lids, swelling goes down with ice pack and I massage the area under my eyes as much as I can to help drain the fluid, but other than having no eyelid visible it’s not do bad, saves on eyeshadow!!!!!Small enough side effect considering what could be

posted about 1 year ago
A MyLeukemiaTeam Member said:

My eyes are very swollen all the time. My vision isn't the greatest. Stronger glasses every visit on gleevec as well

posted over 1 year ago
A MyLeukemiaTeam Member said:

No I’m on spycel and no problem with eyes

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in